# SDR UALA2011110405994

- Difficulty date: November 4, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 84,993 hours, 10,340 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Grommet
- Condition: Worn
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE LOOP, FWD OF GEARBOX AT 6 O'CLOCK POSITION HAS WORN OUT GROMMETS AND LOOP SHOWS SIGNS OF CHAFING.  REPLACED DEFECTIVE GROMMETS.
